# SDR CA120228011

- Difficulty date: February 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Aircraft time: 402 hours
- Engine: Pwc PW615FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: APTE304A250G
- Condition: Failed
- Location: Oil Pressure
- Part time: 238 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT ENGINE OIL PRESSURE INDICATION WENT TO PSI 12 MINUTES INTO FLIGHT.  ENGINE WAS SHUTDOWN AND ACFT LANDED WITHOUT INCIDENT. OIL PRESSURE TRANSDUCER WAS PRESSURE TESTED TO 80 PSI AND TRANSDUCER SUBJECTED TO VIBRATION.  WIRING WAS CHECKED.  ALL INDICATIONS IN COCKPIT WERE NORMAL. COULD NOT DUPLICATE FAULT.  ENGINE GROUND RUN.  OIL PRESSURE CHECKED NORMAL. ACFT RETURNED TO SERVICE.  SL510-79-2 WAS RELEASED TO DEAL WITH THIS ISSUE.  IT APPEARS THAT THE SL WAS NOT ACCOMPLISHED ON THIS ACFT AS THE TAPING OF THE TRANSDUCER AND WIRING CONNECTOR WAS NOT DONE OR IT HAD BEEN REMOVED PRIOR TO THE CURRENT OWNER POSSESSING THE ACFT.  MAINTENANCE TRACKING SHOWS THE SL BEING COMPLETED 23 APRIL 2011 AT TAFT: 237.6. THE SL WILL BE REDONE PRIOR TO NEXT FLIGHT.
